MathSciNet Relay Station
MathSciNet bibliographic data
MR1755015 58J70 (35A30 37K35)
Kara, A. H.; Mahomed, F. M. Relationship between symmetries and conservation laws. Internat. J. Theoret. Phys. 39 (2000), no. 1, 23–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement